Dynamics of Partial Differential Equations
Volume 5 (2008)
Regularity for quasi-linear elliptic systems with discontinuous coefficients
Pages: 87 – 99
In this paper we study regularity and partial regularity for theweak solution of a class of general quasi-linear elliptic equations and systems,which are of the quasi-linear main coefficients satisfying the VMO conditionsin x uniformly with respect to u, and of the lower order items satisfying controllablegrowth.
VMO function, controllable growth, reserve Hölder inequality, partial regularity, weak solution
2010 Mathematics Subject Classification